Affordable Access

Access to the full text

The Product Operator between Bloch-Type Spaces of Slice Regular Functions

Authors
  • Liang, Yuxia1
  • 1 Tianjin Normal University, Tianjin, 300387, China , Tianjin (China)
Type
Published Article
Journal
Acta Mathematica Scientia
Publisher
Springer-Verlag
Publication Date
Jun 29, 2021
Volume
41
Issue
5
Pages
1606–1618
Identifiers
DOI: 10.1007/s10473-021-0512-7
Source
Springer Nature
Keywords
Disciplines
  • Article
License
Yellow

Abstract

There is little work concerning the properties of quaternionic operators acting on slice regular function spaces defined on quaternions. In this paper, we present an equivalent characterization for the boundedness of the product operator CϕDm acting on Bloch-type spaces of slice regular functions. After that, an equivalent estimation for its essential norm is established, which can imply several existing results on holomorphic spaces.

Report this publication

Statistics

Seen <100 times